Review: could Bystolic cause Tinnitus?
Summary: Tinnitus is found among people who take Bystolic, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Xanax, and have High blood pressure.
We study 3,959 people who have side effects while taking Bystolic from FDA and social media. Among them, 26 have Tinnitus. Find out below who they are, when they have Tinnitus and more.
You are not alone: join a mobile support group for people who take Bystolic and have Tinnitus >>>
Bystolic has active ingredients of nebivolol hydrochloride. It is often used in high blood pressure. (latest outcomes from 4,852 Bystolic users)
Tinnitus (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,173 Tinnitus patients)
On Jan, 29, 2015: 3,953 people reported to have side effects when taking Bystolic. Among them, 27 people (0.68%) have Tinnitus.
Time on Bystolic when people have Tinnitus * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Tinnitus when taking Bystolic * :
Age of people who have Tinnitus when taking Bystolic * :
Severity of Tinnitus when taking Bystolic ** :
|least||moderate||severe||most severe |
How people recovered from Tinnitus ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Hypertension (13 people, 48.15%)
- Blood cholesterol increased (5 people, 18.52%)
- High blood pressure (3 people, 11.11%)
- Neuropathy peripheral (2 people, 7.41%)
- Pain (2 people, 7.41%)
Top co-used drugs for these people * :
- Xanax (4 people, 14.81%)
- Crestor (4 people, 14.81%)
- Aspirin (4 people, 14.81%)
- Hydrochlorothiazide (4 people, 14.81%)
- Multi-vitamin (3 people, 11.11%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of bystolic and tinnitus on
Do you have Tinnitus while taking Bystolic?
You are not alone! Join a mobile support group:
- support group for people who take Bystolic and have Tinnitus
- support group for people who take Bystolic
- support group for people who have Tinnitus
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does effient cause a cough with mucos or is it dry?
Since starting these 2 drugs I have developed a productive cough. My mucos is yellow, and I cough often. I also have coughing spells that last for several minutes. Could these 2 drugs be causing this?
- What are the medicines you can take for a cold or/and flu who is taking pradaxa?
I am taking all of the meds listed especially the newest drug, Pradaxa, which my Primary Doctor knows nothing about. He said since it is new there is no data out there on other medicines you can use with Pradaxa. I have now got the Flu and he doesn't know of any medication I can take with me taking Pradaxa. What am I to do, just die? Does anyone out there that is taking Pradaxa and had the Flu or even a cold what medication did you take for flu and/or cold? PLEASE WILL SOMEBODY HELP ME!
- Does clonazapam cause tinnitus or ringing in the ears?
Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
- Can xeralto and an antihistimine cause dizziness, shortness of breath, tiredness, etc.
I also take a blood thinner, xeralto, for a-fib. I have been using a mouthwash of an antihistimine antacid mix for a day and a half.
- Would the tinnitus abate with if i discontinue methotrexate?
I've just begun my 4th year of Methotrexate for Rheumatoid issue, but it also alleviated my psoriasis. I am hesitant to discontinue because the benefits are great. However, the tinnitus is becoming unbearable and almost maddening. I will more likely consider talking to my doctor about changing medications if 1. The tinnitus subsides with the discontinuance of Methotrexate and if 2. Other rheumatoid medication would not have the same issues with tinnitus. Just discovered the possible connection minutes ago and am eager and hopeful. Please help. Thank you. -Celeste
More questions for: Bystolic, Tinnitus
You may be interested at these reviews (Write a review):
- Bystolic for treatment of psvt
To my frustration, PSVT symptoms were ignored by heart specialists in Houston for some two years. After moving to Kansas City, I described the episodes of doubling heart rate when at rest to my general practitioner. He immediately recognized the problem and prescribed 5 mg Bystolic and I've been symptom free now for over four years and have seen no side effects. My question is: Why isn't the generic version Nebivolol available in the U.S? A 90-day supply costs only $50 (USD) when ordered from a Canadian Pharmacy.
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
- Bystolic and shoulder pain
About 2 weeks after starting on Bystolic 5mg I started to have a lot of pain in my right shoulder. I asked my doctor if it could be cause by taking Bystolic but of course she didn't think so. I've been on the drug for almost 5 weeks and the pain is getting more noticeable and aggravating. Can I stop taking the Bystolic cold turkey to see if the pain goes away. All I'm basically taking it for is blood pressure spiking due to anxiety and I don't even think I need it after being reassured by the cardiologist that my heart is healthy. My Blood pressure is usually low except when I have stress or anxiety.
More reviews for: Bystolic, Tinnitus
Comments from related studies:
From this study (1 year ago):
I also have severe cervical stenosis
? is it the drugs of the neck
From this study (1 year ago):
Tinnitus onset at time valsartan increased from 80mg to 160gh and combined with 12.5mg of HCT initially and then to 25mg HCT (currently 160/25). Wondering if there is a better ARB that would reduce/eliminate tinnitus, since it came about after being put on the higher doseage ARB.
From this study (2 years ago):
Hearing is excellent. Testing showed no inner ear structural damage. Diuretic stopped tinnitus for one evening
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.